# SDR CALA2015121494883

- Difficulty date: December 9, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 51,202 hours, 21,504 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 40R, BELOW FRAME 65 IN AFT CARGO COMPARTMENT.  R & R STRINGER 40R, BELOW FRAME 65 IN AFT CARGO COMPARTMENT.  LOCATED & DRILLED NEW HOLES, INSTALLED NEW STRINGER SHEAR TIE & SPLICED IAW SRM 51-72-11 & SPLICED PROTECTIVE COAT IAW SRM 51-23-12.
